Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Can Olmezest 20mg cause Left ventricular hypertrophy ?

I am 45 and have hipertension from the age of 24. Medications started with Ciplar, Atenolol, Tenormin, Nebicard and Olmezest as per physicians consulted from time to time. Now I am taking Olmezest 20mg for the last one year. I have done TMT and Echo in last year and had no complaints. But last month my ECG was taken for a minor surgery and it shows L ventricular hypertrophy . Is this due to the new drug - Olmezest? Pradeep.
Asked On : Fri, 7 Oct 2011
Answers:  2 Views:  342
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hello.Welcome.Chronic and long standing hypertension leads to hypertrophy of heart muscles leading to left ventricular hypertrophy.There is no relation between the drugs and the hypertrophy.Good luck.
Answered: Tue, 11 Oct 2011
I find this answer helpful
General & Family Physician Dr. Ramesh M.Vachharajani's  Response
Thanks for query.
Your problem for having left ventricular hypertrophy is due to long standing hypertension you got.
It may be due to coronary also.
it has nothing to do with the drugs you take.
Keep control of your bp.
Ok and bye.
Answered: Fri, 7 Oct 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor